# SDR 03FDEA01540

- Difficulty date: September 10, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: NRC6066
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP VANE NR 2 FITTING (FROM INBOARD) FOUND CORROSION ON FORWARD HOLE BORE.  RT OUTBOARD FLAP VANE NR 2 FITTING (FROM INBOARD) ON FORWARD HOLE BORE REPAIR CARRIED OUT AS PER EA 1-5750-72701 : WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RT OUTBOARD FLAP NR 2 & 4 VANE TO TRACK SUPPORT REWORK.
